# SDR R61A2020020420150

- Difficulty date: February 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 16,147 hours, 10,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT LIGHT STRIP NEXT TO COAT CLOSET HAS GREATER THAN 10 DAMAGE. R&R PHOTOLUMINESCENT STRIP LIGHT NEXT TO CART CLOSET IAW AMM 33-50-21.
